I went off the pill four weeks ago in order to try for a baby. Got my period the day after. Whenever I have gone off the pill in the past in order to allow for a period, I have always had a very long and heavy period lasting up to at least 6 days and sometimes up to 10. This one however, was very light and lasted only 4 days. I am due to get my period end of next week (I think). Took a pregnancy test today which was negative, but was then told after that it is still too early to see if I am actually pregnant, so that was a waste of money!
I have been experiencing some odd symptoms.
Could the following symptoms be just be wishful thinking, hoping I am pregnant; my hormones readjusting after coming off the pill; or something else?
I have also just gone off my antidepressants which I was told could affect a baby if I do get pregnant.
* Extreme tiredness
* Very low energy
* Sore nipples, very sensitive (not breasts), although they were sore last week for a few days
* Slightly queasy feeling
* Slight dizziness and shakiness
* Cold sores
* Fluid retention
NOTE: I have never gotten cold sores or fluid retention before in my life. I have also never gotten sore nipples (or breasts for that matter) during my period.
Thanks for any advice.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?